# SDR JJBA20121103003

- Difficulty date: November 3, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 29,203 hours, 40,133 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Button
- Condition: Stuck
- Location: Transponder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  CREW REPORTED THAT BOTH TRANSPONDERS WERE DISPLAYING A "DIAG" MESSAGE.  NEITHER TRANSPONDER WAS TRANSMITTING.  GROUND MX CREW DISCOVERED THE TRANSPONDER HEAD CONTROL HAD THE TEST BUTTON STUCK.  MX CLEANED THE BUTTON AND PERFORMED AND OPS CHECK WHICH PRODUCED SATISFACTORY RESULTS.
